# SDR ASAA2019082130451

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,410 hours, 14,066 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6425
- Condition: Intermittent
- Location: Nr 1 Inlet
- Part time: 28,160 hours, 9,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LEFT ENG ANT-ICE, YELLOW TAI LIGHT BLINKING FROM 3,000-10,000, ALSO BLINKING IN CRUISE AT FL400 ENG AI SWITCHES WERE OFF. GROUNDED - YES. REMOVED AND REPLACED L/H ENGINE COND TAI VALVE, PER B737-800 AMM 30-21-11. OPS CHECK GOOD.
